Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 16, 2015, 4:19 PM CDT for 4 counties in Texas. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 4:19 PM CDT (21:19 UTC)
- Expired
- Apr 16, 2015, 5:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 14 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 4:20 PM CDT | TSTM WND GST 50 | New Braunfels, TX | ALSO HAD 0.5 INCH HAIL WITH WIND GUSTS |
| Apr 16, 4:30 PM CDT | HAIL 1 | 3 W Hunter, TX | DIME TO QUARTER SIZE HAIL |
| Apr 16, 4:45 PM CDT | HAIL 0.88 | 7 W San Marcos, TX | HAIL FELL FOR 5 MINUTES WITH 1.45 INCHES OF RAIN FALLING IN 33 MINUTES |
| Apr 16, 4:48 PM CDT | HAIL 0.5 | 1 Nw San Marcos, TX | |
| Apr 16, 4:49 PM CDT | HAIL 0.7 | San Marcos, TX | NEAR THE OUTLET MALL |
| Apr 16, 4:50 PM CDT | HAIL 0.75 | 1 Nw San Marcos, TX | TEXAS STATE UNIVERSITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1748 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
554
WUUS54 KEWX 162119
SVREWX
TXC055-091-187-209-162200-
/O.NEW.KEWX.SV.W.0012.150416T2119Z-150416T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHERN HAYS COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 500 PM CDT
* AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANYON LAKE
DAM...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...WIMBERLEY...CANYON LAKE DAM...KYLE...
CANYON LAKE...WOODCREEK...MARTINDALE...STAPLES...ZORN...FENTRESS...
GERONIMO...MOUNTAIN CITY...HAYS CITY...HUNTER...SOLMS...GRUENE...
REDWOOD...REEDVILLE AND CANYON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2965 9821 2995 9828 3015 9792 2971 9775
TIME...MOT...LOC 2118Z 248DEG 25KT 2981 9816
HAIL...1.00IN
WIND...60MPH
$$
CP1 follow-up statement
099
WWUS54 KEWX 162155
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT THU APR 16 2015
TXC055-091-187-209-162203-
/O.EXP.KEWX.SV.W.0012.000000T0000Z-150416T2200Z/
GUADALUPE TX-COMAL TX-HAYS TX-CALDWELL TX-
455 PM CDT THU APR 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GUADALUPE...
EASTERN COMAL...SOUTHERN HAYS AND SOUTHWESTERN CALDWELL COUNTIES WILL
EXPIRE AT 500 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
CALDWELL...COMAL...GUADALUPE AND HAYS COUNTIES UNTIL 10 PM.
LAT...LON 2965 9821 2995 9828 3015 9792 2971 9775
TIME...MOT...LOC 2151Z 248DEG 25KT 2981 9816
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 2:58 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 16, 2:58 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 258 PM CDT THU APR 16 2015 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER THE FOUR CORNERS REGION WITH SOUTHWESTERLY FLOW ACROSS TEXAS. THE SUB-TROPICAL JET WAS ACROSS NORTHERN MEXICO NOSING INTO SOUTH TEXAS NEAR LAREDO. AT THE SURFACE HIGH PRESSURE CENTERED TO OUR NORTHEAST HAS THE WINDS FROM THE SOUTHEAST BRINGING MOIST AIR TO THE REGION. DEW POINT TEMPERATURES ARE GENERALLY IN THE MIDDLE TO UPPER 60S. THERE WAS A STATIONARY FRONT STRETCHED FROM WESTERN KANSAS TO CENTRAL NEW MEXICO TO SOUTHERN ARIZONA. A DRYLINE WAS BECOMING ESTABLISHED OVER SOUTHEASTERN NEW MEXICO AND WESTERN TEXAS. THE UPPER LOW WILL MOVE SLOWLY TO THE NORTHEAST DURING THIS PERIOD. THE SUB-TROPICAL JET WILL MOVE AROUND TO THE EAST SIDE OF THE LOW AND WEAKEN. CAPE VALUES THIS EVENING ARE FORECAST TO BE 2000-3000 J/KG AND BULK SHEAR 30-40 KTS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10PM FOR MOST OF THE EASTERN HALF OF OUR CWA. THE MAIN THREAT WILL BE FROM DAMAGING WINDS AND LARGE HAIL WITH A SMALLER THREAT FOR TORNADOES. STORMS SHOULD WEAKEN...BUT CONTINUE OVERNIGHT. WITH THE SLOW MOVEMENT OF THE UPPER LOW FRIDAY AFTERNOON AND EVENING ARE LOOKING LIKE A CONTINUED THREAT FOR SEVERE. A SHORT WAVE TROUGH IS FORECAST TO MOVE THROUGH THE PATTERN AND TRIGGER STORMS DURING THE AFTERNOON. INSTABILITY AND SHEAR WILL REMAIN FAVORABLE FOR SEVERE THUNDERSTORMS. LOW LEVEL WINDS FROM THE SOUTHEAST WILL KEEP SURFACE MOISTURE HIGH. CLOCKWISE TURNING THROUGH THE VERTICAL COLUMN WILL SUPPORT ROTATING UPDRAFTS AND POSSIBLY SUPERCELLS. MAIN THREATS WILL AGAIN BE DAMAGING WINDS AND LARGE HAIL WITH A LESSER TORNADO THREAT. BEST AREA WILL BE SOUTH OF A GEORGETOWN TO DEL RIO LINE. THE SEVERE THREAT WILL CONTINUE THROUGH THE EVENING AND DIMINISH OVERNIGHT. && .LONG TERM (SATURDAY THROUGH THURSDAY)... SATURDAY THE UPPER LOW WILL BEGIN TO OPEN INTO A WAVE AND THE TROUGH WILL BECOME NEGATIVELY TILTED ACROSS THE CENTRAL AND SOUTHERN PLAINS. MODELS CONTINUE TO FORECAST CAPE IN EXCESS OF 2000 J/KG AND SHEAR OF 30 TO 40 KTS. WE ARE IN THE SPC DAY 3 SLIGHT RISK FOR SATURDAY AFTERNOON AND EVENING. THE SEVERE THREAT SHOULD END BY SUNDAY AS THE UPPER TROUGH BEGINS TO MOVE AWAY AND THE FLOW BECOMES ZONAL. MOIST LOW LEVEL FLOW WILL CONTINUE THROUGH MUCH OF THE WEEK WITH LOW CHANCES FOR THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 80 63 81 62 / 70 50 60 40 40 AUSTIN BERGSTROM INTL AIRPORT 63 79 62 79 62 / 70 50 60 50 40 NEW BRAUNFELS MUNI AIRPORT 65 79 63 81 62 / 60 60 60 50 40 BURNET MUNI AIRPORT 63 78 60 79 59 / 70 50 50 40 40 DEL RIO INTL AIRPORT 67 80 63 83 59 / 30 60 30 30 10 GEORGETOWN MUNI AIRPORT 64 78 62 80 61 / 70 50 60 40 40 HONDO MUNI AIRPORT 66 79 62 81 61 / 40 70 50 50 30 SAN MARCOS MUNI AIRPORT 64 79 63 79 62 / 60 60 60 50 40 LA GRANGE - FAYETTE REGIONAL 66 80 66 79 64 / 70 70 60 50 40 SAN ANTONIO INTL AIRPORT 67 79 64 80 64 / 60 70 60 50 40 STINSON MUNI AIRPORT 66 80 64 80 63 / 50 70 60 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 16, 2:34 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 234 PM CDT THU APR 16 2015 TXZ171>173-183>194-202>209-217>225-228-171100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 234 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM... SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM FREDERICKSBURG TO SAN ANTONIO TO KARNES CITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED... ESPECIALLY ALONG AND EAST OF INTERSTATE 35. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE RIO GRANDE PLAINS DURING THE EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CONTINUED RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS ON FRIDAY...ESPECIALLY SOUTH OF A DEL RIO TO FREDERICKSBURG TO AUSTIN LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES. A SLIGHT RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON FRIDAY.
In the hours before
Local storm report, Apr 16, 3:41 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 9 NNW BANDERA 29.85N 99.13W
04/16/2015 E0.50 INCH BANDERA TX COCORAHS
&&
EVENT NUMBER EWX1500153
SBSSpecial weather statement, Apr 16, 3:50 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 PM CDT THU APR 16 2015
TXZ223-162115-
GONZALES TX-
350 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GONZALES COUNTY
UNTIL 415 PM CDT...
AT 349 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GONZALES...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINS WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...WAELDER...LITTLE NEW YORK...THOMPSONVILLE AND NEWTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2964 9714 2958 9721 2941 9743 2957 9758
2971 9742 2978 9732
TIME...MOT...LOC 2049Z 225DEG 29KT 2955 9744
CPLocal storm report, Apr 16, 3:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
353 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL BLANCO 30.10N 98.42W
04/16/2015 E1.00 INCH BLANCO TX PUBLIC
&&
EVENT NUMBER EWX1500154
SBSSpecial weather statement, Apr 16, 3:59 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CDT THU APR 16 2015
TXZ193-194-208-209-223-225-162200-
CALDWELL TX-GONZALES TX-LEE TX-LAVACA TX-BASTROP TX-FAYETTE TX-
359 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL...
FAYETTE...SOUTHEASTERN BASTROP...NORTHEASTERN GONZALES...NORTHWESTERN
LAVACA AND SOUTHEASTERN LEE COUNTIES UNTIL 500 PM CDT...
AT 358 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FAYETTEVILLE TO NEAR
LA GRANGE TO 6 MILES NORTH OF GONZALES...AND MOVING NORTHEAST AT 70
MPH.
WIND GUSTS OF 50 TO 55 MPH AND HEAVY RAINS WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GIDDINGS...LA GRANGE...SMITHVILLE...SCHULENBURG...FLATONIA...
MOULTON...WAELDER...FAYETTEVILLE...ROUND TOP...ROSANKY...MULDOON...
CISTERN...DIME BOX...CIRCLE D-KC ESTATES...UPTON...BROWNSBORO...
CARMINE...MCMAHAN...WICCHESTER AND ELLINGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2961 9691 2950 9734 2978 9771 3041 9683
3032 9674 3029 9664 3025 9669 3024 9674
3020 9674 3016 9679 3014 9677 3017 9669
3014 9665 3008 9663 2996 9657
TIME...MOT...LOC 2058Z 221DEG 59KT 2988 9663 2989 9696 2960 9747
CPSpecial weather statement, Apr 16, 4:03 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 403 PM CDT THU APR 16 2015 TXZ191>193-208-162130- CALDWELL TX-TRAVIS TX-BASTROP TX-HAYS TX- 403 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS...NORTHWESTERN CALDWELL...SOUTHWESTERN TRAVIS AND WEST CENTRAL BASTROP COUNTIES UNTIL 430 PM CDT... AT 403 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DRIPPING SPRINGS TO NEAR DRIFTWOOD TO WOODCREEK...AND MOVING EAST AT 60 MPH. WIND GUSTS OF 50 TO 55 MPH AND HEAVY RAINS WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... AUSTIN...PFLUGERVILLE...WIMBERLEY...DRIPPING SPRINGS...WINDEMERE... AUSTIN BERGSTROM INT AP...TANGLEWOOD FOREST...KYLE...BUDA...BEE CAVE...WEST LAKE HILLS...WOODCREEK...ROLLINGWOOD...UHLAND...MUSTANG RIDGE...NIEDERWALD...BEAR CREEK...BARTON CREEK...DRIFTWOOD AND SHADY HOLLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 3048 9762 2998 9754 2996 9815 3019 9823 TIME...MOT...LOC 2103Z 260DEG 50KT 3021 9813 3013 9809 3002 9809 CP
Local storm report, Apr 16, 4:05 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
405 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL 3 SSE SPRING BRANCH 29.83N 98.38W
04/16/2015 E1.00 INCH COMAL TX PUBLIC
QUARTER SIZE HAIL REPORTED IN SPRING BRANCH.
&&
EVENT NUMBER EWX1500155
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 1:16 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 44 min |
| Apr 16, 1:38 AM CDT | Special Weather Statement | EWX | Terrell | 37 min |
| Apr 16, 2:05 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Apr 16, 8:50 AM CDT | Special Weather Statement | EWX | Kinney | 25 min |
| Apr 16, 9:13 AM CDT | Special Weather Statement | EWX | Kinney | 47 min |
| Apr 16, 9:44 AM CDT | Special Weather Statement | EWX | Edwards | 31 min |
| Apr 16, 10:06 AM CDT | Special Weather Statement | EWX | Real | 39 min |
| Apr 16, 11:55 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Wilson | 50 min |
| Apr 16, 12:14 PM CDT | Special Weather Statement | EWX | Bandera, Kerr, Real, Uvalde | 46 min |
| Apr 16, 12:50 PM CDT | Special Weather Statement | EWX | Gonzales | 40 min |
| Apr 16, 1:09 PM CDT | Special Weather Statement | EWX | Bandera, Kendall, Real, Uvalde | 51 min |
| Apr 16, 1:52 PM CDT | Special Weather Statement | EWX | Atascosa | 38 min |
| Apr 16, 2:04 PM CDT | Special Weather Statement | EWX | Bandera, Kendall | 56 min |
| Apr 16, 2:16 PM CDT | Special Weather Statement | EWX | Kendall | 44 min |
| Apr 16, 2:28 PM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 32 min |
| Apr 16, 2:31 PM CDT | Special Weather Statement | EWX | Wilson | 44 min |
| Apr 16, 2:41 PM CDT | Special Weather Statement | EWX | Guadalupe | 49 min |
| Apr 16, 2:51 PM CDT | Special Weather Statement | EWX | Blanco | 39 min |
| Apr 16, 3:09 PM CDT | Special Weather Statement | EWX | Bandera, Kendall, Kerr | 51 min |
| Apr 16, 3:10 PM CDT | Special Weather Statement | EWX | Lavaca | 20 min |
| Apr 16, 3:13 PM CDT | Special Weather Statement | EWX | Gonzales | 32 min |
| Apr 16, 3:18 PM CDT | Special Weather Statement | EWX | Guadalupe | 42 min |
| Apr 16, 3:21 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 39 min |
| Apr 16, 3:24 PM CDT | Special Weather Statement | EWX | Comal | 36 min |
| Apr 16, 3:36 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 54 min |
| Apr 16, 3:50 PM CDT | Special Weather Statement | EWX | Gonzales | 25 min |
| Apr 16, 3:59 PM CDT | Special Weather Statement | EWX | Caldwell, Fayette | 61 min |
| Apr 16, 4:03 PM CDT | Special Weather Statement | EWX | Hays, Travis | 27 min |
| Apr 16, 4:34 PM CDT | Special Weather Statement | EWX | Bastrop | 41 min |
| Apr 16, 4:45 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Travis | 60 min |
| Apr 16, 4:52 PM CDT | Special Weather Statement | EWX | Caldwell, Hays, Travis | 53 min |
| Apr 16, 5:20 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays, Travis | 3 hr |
| Apr 16, 5:34 PM CDT | Special Weather Statement | EWX | Caldwell | 26 min |
| Apr 16, 6:17 PM CDT | Areal Flood Advisory | EWX | Gonzales | 118 min |
| Apr 16, 6:25 PM CDT | Special Weather Statement | EWX | Fayette | 65 min |
| Apr 16, 6:48 PM CDT | Areal Flood Advisory | EWX | Fayette | 117 min |
| Apr 16, 6:53 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.